# SDR 99ZZZM208

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 24D30053111
- Condition: Blown
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6001 - SFO - L1- DOOR SLIDE INADVERTENTLY INFLATED/DEPLOYED.  REPLACED L-1 DOOR SLIDE.  (M)
